Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 5506  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts   Login 
    Small font sizeDefault font sizeIncrease font size Print this page Email this page

  Article Access Statistics

Year : 2006 | Volume:  51 | Issue Number:  3 | Page:  189-191

ORIGINAL ARTICLE

Cutaneous reactions due to antihypertensive drugs
Upadhayai J B, Nangia Anup Kumar, Mukhija R D, Misra Mukum, Mohan Lalit, Singh K K

Number of times this article was viewed 9763
Number of times this article has been printed  from the site 162
Number of times this article was emailed to others 6
Remarks given by readers [ Read ] 0

 

  Search 
  The Journal 
  The Association 
  Dermalinks  
  Book of Abstracts 
  Site Statistics 
  Addresses 
  My Preferences 
  Online Submission 
 Back To Article

Submit Articles

Alerts